MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIAL AUGMENT CEMENTED HALF BLOCK RIGHT MEDIAL SIZE EF 5 MM THICKNESS; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. TIBIAL AUGMENT CEMENTED HALF BLOCK RIGHT MEDIAL SIZE EF 5 MM THICKNESS; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported a hair was found inside the sterile packaging of a right tibial augment.The surgeon implanted the device in the patient.All available information has been provided.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Follow up report.Updated: b4,b5,d2,g1,g3,g6,h1,h2,h3,h6.Corrected: d1, h4.-no product was returned or pictures provided; visual evaluation could not be performed.-review of the device history records identified no deviations or anomalies during manufacturing.-reported event is not related to a combination of products; therefore, a compatibility review is not applicable.-review of complaint history found no additional related issues for the reported part and part lot combinations.-medical records were not provided for review.-a definitive root cause cannot be determined.-no actions needed at this time.This complaint was determined not to be a new confirmed quality or manufacturing issue.Complaints are monitored through monthly complaint review to identify potential adverse trends.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trend.

Brand Name
TIBIAL AUGMENT CEMENTED HALF BLOCK RIGHT MEDIAL SIZE EF 5 MM THICKNESS
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22954190
Report Number0001822565-2025-03237
Device Sequence Number8453724
Product Code JWH
UDI-Device Identifier00889024557192
UDI-Public(01)00889024557192(17)320223(10)65263069
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42555805405
Device Lot Number65263069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexMale